Pacific Journal of Mathematics

Reduction of sets of matrices to a triangular form.

I. Sinha

Article information

Source
Pacific J. Math. Volume 15, Number 2 (1965), 673-679.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995817

Mathematical Reviews number (MathSciNet)
MR0182629

Zentralblatt MATH identifier
0158.03602

Subjects
Primary: 14.50
Secondary: 20.75

Citation

Sinha, I. Reduction of sets of matrices to a triangular form. Pacific J. Math. 15 (1965), no. 2, 673--679. https://projecteuclid.org/euclid.pjm/1102995817.


Export citation

References

  • [1] A. Borel, Groups linear algebraiques, Ann. Math. (2) 64 (1956), 20-82.
  • [2] N. Jacobson, Rational methods in the theory of Lie algebras, Ann. Math. 36 (1935), 875-881.
  • [3] I. Kaplansky, An Introductionto DifferentialAlgebra, Hermann, 1957.
  • [4] Maschke, Mathematische Annalen, 50 (1898), 482-498.
  • [5] N. H. McCoy, On the characteristic roots of matric polynomials, Bull. Amer. Math. Soc. 42 (1936), 592-600.
  • [6] I. Reiner, and C. W. Curtis, Representation Theory of Finite Groups and Associ- ative Algebras Interscience 1963.
  • [7] D. Suprunenko, Soluble and Nilpotent Groups, Translations of Math-Monographs, Vol. 9, American Math. Soc.